Persistence of regularity for the viscous Boussinesq equations with zero diffusivity

Weiwei Hu, Igor Kukavica, Mohammed Ziane

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

We address the global regularity for the 2D Boussinesq equations with positive viscosity and zero diffusivity. We prove that for data (u0, ρ0) in Hs × Hs-1, where 1 < s < 2, the persistence of regularity holds, i.e., the solution (u(t), ρ(t)) exists and belongs to Hs ×Hs-1 for all positive t. Given the existing results, this provides the persistence of regularity for all s ≥ 0. In addition, we address the Hs × Hs persistence and establish it for all s > 1.

Original languageEnglish (US)
Pages (from-to)111-124
Number of pages14
JournalAsymptotic Analysis
Volume91
Issue number2
DOIs
StatePublished - 2015

Keywords

  • Boussinesq equations
  • Navier-Stokes equations
  • global existence
  • regularity
  • zero diffusivity

Fingerprint Dive into the research topics of 'Persistence of regularity for the viscous Boussinesq equations with zero diffusivity'. Together they form a unique fingerprint.

Cite this